# SDR ABXA030321

- Difficulty date: August 4, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45927
- Aircraft time: 85,245 hours, 27,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: 0239
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHTS BATTERY RACK ASSEMBLY IAW DC8 MM 33-50-01.  CHECKED GOOD.
